# SDR AWXA200500892

- Difficulty date: July 12, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D5348004800104
- Condition: Corroded
- Location: R2 Door Way
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, DISCOVERED CORROSION ON EXTRUSION AT R2 DOOR CUTOUT, BETWEEN FS 66 +5, AND FS 68 -5, BL -Y1465.  MAINTENANCE REMOVED CORRODED EXTRUSION AT R2 DOOR CUTOUT BETWEEN FS 66 +5 AND FS 68 -5 IAW AIRBUS 320 SRM 51-42-11.  INSTALLED NEW EXTRUSION AT R2 DOOR CUTOUT BETWEEN FR 66 +5 AND FR 68 -5 IAW SRM 51-42-11.
